# SDR DALA1025140994

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 50,327 hours, 36,622 cycles
- Engine: Pwa JT8D
- Engine time: 18,157 hours, 32,594 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, BOTH OF THE AFT LAVATORIES SMOKE DETECTORS ALARMS SOUNDED WITH LIGHT HAZE AND ODOR IN THE AFTCABIN.  CLEARED AND ALARMS STOPPED WHEN CLIMBING THROUGH 12K FT SO FLIGHT CONTINUED TO DESTINATION. UPON ARRIVAL, MX FOUND THE APU LEAKING OIL AND REPLACED THE APU.  MX PERFORMED OPS 5089 DUCT BURN OUT AND REPLACED BOTH COALESCER BAGS.
